# SDR UHLA2011070300235

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 17,662 hours, 9,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WASTE CUTOUT STRUCTURE.  REMOVED AND REPLACED WASTE PANEL AND DOOR IAW EMB 170 SRM 51-40-02 AND 51-40-00.
